Alert archive / Illinois / Wind Advisories in 2015
Wind Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Nov 10, 2015, 3:41 PM CST for 29 counties in Illinois. It took effect at Nov 11, 2015, 6:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2015, 3:41 PM CST (21:41 UTC)
- In effect from
- Nov 11, 2015, 6:00 PM CST
- Expired
- Nov 12, 2015, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Lincoln, IL
All 29 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 15 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
416 WWUS73 KILX 102141 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 341 PM CST TUE NOV 10 2015 ...GUSTY WINDS EXPECTED WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... ILZ027>031-036>038-040>057-061>063-110500- /O.NEW.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 341 PM CST TUE NOV 10 2015 ...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY. * TIMING...WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON * WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WEDNESDAY EVENING WILL SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES THROUGH THE AREA AND GUST TO AROUND 50 MPH THROUGH THE NIGHT AND INTO THURSDAY MORNING. THE WINDS SHOULD DIMINISH THURSDAY AFTERNOON. * IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH TO SOUTH ROADWAYS. SOME TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AUTEN
8 follow-up statements
870 WWUS73 KILX 110432 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1032 PM CST TUE NOV 10 2015 ...GUSTY WINDS EXPECTED WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... ILZ027>031-036>038-040>057-061>063-111245- /O.CON.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 1032 PM CST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY... * TIMING...WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON * WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WEDNESDAY EVENING WILL SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES THROUGH THE AREA. GUSTS 40 TO 50 MPH ARE EXPECTED. WINDS SHOULD DIMINISH BUT REMAIN BREEZY BY THURSDAY EVENING. * IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH TO SOUTH ROADWAYS. SOME TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
139 WWUS73 KILX 111102 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 502 AM CST WED NOV 11 2015 ILZ027>031-036>038-040>057-061>063-111800- /O.CON.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 502 AM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * TIMING...THIS EVENING THROUGH THURSDAY AFTERNOON * WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH TODAY EVENING WILL SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES THROUGH THE AREA. GUSTS 40 TO 50 MPH ARE EXPECTED. WINDS SHOULD DIMINISH BUT REMAIN BREEZY BY THURSDAY EVENING. * IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH TO SOUTH ROADWAYS. SOME TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BAK
521 WWUS73 KILX 111747 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1147 AM CST WED NOV 11 2015 ILZ027>031-036>038-040>057-061>063-112200- /O.CON.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 1147 AM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * TIMING...THIS EVENING THROUGH THURSDAY AFTERNOON * WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH TODAY WILL SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES THROUGH THE AREA TONIGHT. GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED TONIGHT INTO THURSDAY. * IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BARNES
033 WWUS73 KILX 112202 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 402 PM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT THIS EVENING THROUGH THURSDAY AFTERNOON... ILZ027>031-036>038-040>057-061>063-120500- /O.CON.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 402 PM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * TIMING...THIS EVENING THROUGH THURSDAY AFTERNOON * WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH TODAY WILL SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES THROUGH THE AREA TONIGHT. GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED TONIGHT INTO THURSDAY. * IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
959 WWUS73 KILX 120433 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1033 PM CST WED NOV 11 2015 ILZ027>031-036>038-040>057-061>063-121245- /O.CON.KILX.WI.Y.0003.000000T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 1033 PM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * TIMING...STRONG WINDS THROUGH THROUGH THURSDAY AFTERNOON * WINDS...WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH WILL DEVELOP TONIGHT BEHIND A STRONG COLD FRONT MOVING THROUGH THE AREA. * IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
932 WWUS73 KILX 121116 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 516 AM CST THU NOV 12 2015 ILZ027>031-036>038-040>057-061>063-121800- /O.CON.KILX.WI.Y.0003.000000T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 516 AM CST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...STRONG WINDS THROUGH THROUGH THIS AFTERNOON * WINDS...WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH WILL PERSIST THROUGH THE DAYTIME HOURS TODAY. * IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BAK
037 WWUS73 KILX 121544 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 944 AM CST THU NOV 12 2015 ILZ027>031-036>038-040>057-061>063-130000- /O.CON.KILX.WI.Y.0003.000000T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 944 AM CST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THROUGH THIS AFTERNOON. * WINDS...WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH WILL PERSIST THROUGH THE BALANCE OF THE DAY. * IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BARNES
329 WWUS73 KILX 122356 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 556 PM CST THU NOV 12 2015 ILZ027>031-036>038-040>057-061>063-130100- /O.EXP.KILX.WI.Y.0003.000000T0000Z-151113T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 556 PM CST THU NOV 12 2015 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST THIS EVENING. WEST WINDS WILL CONTINUE TO DIMINISH OVERNIGHT...BUT REMAIN BREEZY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Nov 10, 3:17 PM CST, 24 minutes earlier.
Area forecast discussion, Nov 10, 3:17 PM CST, 24 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 317 PM CST TUE NOV 10 2015 .SHORT TERM...(Tonight) ISSUED AT 317 PM CST TUE NOV 10 2015 High pressure extending from the Great Lakes to the Gulf of Mexico will continue to control the weather across central Illinois tonight. As the pressure gradient between the departing high and a deepening low in the lee of the Rockies tightens, S/SE winds will increase to between 5 and 10 mph. In addition, warm advection cloud cover will develop and push into the W/NW KILX CWA. NAM forecast soundings suggest clouds will increase along/west of the I-55 corridor by mid to late evening, then spread eastward toward the Indiana border after midnight. The Wabash River Valley will remain mostly clear through the entire night and will experience the lightest return flow on the back side of the high. As a result, the coldest low temps in the middle to upper 30s will be focused here. Further west where clouds will increase sooner and southerly flow will be stronger, lows in the Illinois River Valley will remain in the lower to middle 40s. && .LONG TERM...(Wednesday through Tuesday) ISSUED AT 317 PM CST TUE NOV 10 2015 Forecast with the upcoming strong system remains similar to previous expectations. However, models continue to trend to the slower side of things, which would push the onset of pcpn in the CWA to after 6pm. Instability parameters remain low with sfc dwpts only expecting to get into the mid 50s in western IL by afternoon/evening. System does continue to look very dynamic with 0-6km bulk shear of 80+kts and helicity of over 250 m/s. Continue to agree with SPC that an enhanced risk of sever weather is likely in southern IA/northern MO/and west central and parts of central IL late tomorrow afternoon through tomorrow evening. Other wind parameters indicate that storms that do develop will likely be rotating/becoming supercells but moving at close to 50mph. Due to the fast nature of the storms and the lack of low level moisture, think a tornado threat is more isolated. So, like SPC, think damaging winds will be the primary severe weather threat during the event. In conjunction with the severe threat, the pressure gradient on the sfc will be very tight, leading to very strong and gusty winds across most of the cwa tomorrow evening through Thursday. Sustained sfc winds will be 25 to 30 mph with gusts of 40-45 mph possible. Therefore will be issuing a wind advisory for tomorrow evening through late Thursday afternoon. Temps will also be warm tomorrow, reaching into the lower to middle 60s by afternoon. Behind the system, temps will cool to around normal for Thur and then to below normal for Friday. Past this system, dry weather is expected into the weekend. Temps through the weekend will start around normal but begin to warm back to above normal for Sunday through next Tue. The high pressure bringing this dry and quite weather for the weekend will shift east Sunday and allow a weather system and return flow to move back into the area for the beginning of next week. Both GFS and ECMWF agree that pcpn will begin to advect back into the area from the southwest late Sunday night and then continue, on and off, into Tuesday. Heavier rain looks to hold off til mid week or later...depending on which model you look at. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) ISSUED AT 1150 AM CST TUE NOV 10 2015 Clear skies and light/variable winds are anticipated through the afternoon as high pressure drifts slowly across the area. Once the ridge axis shifts further eastward, an increasing S/SE flow will be noted tonight into Wednesday morning. Sustained winds of 5 to 10 kt will develop tonight, then as the pressure gradient tightens, winds will increase into the 10-15kt range with gusts over 20kt after 15z Wed. Forecast soundings continue to suggest low-level warm advection will lead to increasing cloud cover late tonight into Wednesday morning as well. NAM shows MVFR ceilings developing at KPIA/KSPI by 11z, then spreading eastward to KSPI by 15z. && .ILX Watches/Warnings/Advisories... Wind Advisory from 6 PM Wednesday to 6 PM CST Thursday for ILZ027>031-036>038-040>057-061>063. && SHORT TERM...Barnes LONG TERM...Auten AVIATION...Barnes
Hazardous weather outlook, Nov 10, 3:29 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CST TUE NOV 10 2015 ILZ027>031-036>038-040>043-047>053-111200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 329 PM CST TUE NOV 10 2015 ...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA LATE WEDNESDAY AFTERNOON AND ESPECIALLY WEDNESDAY EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. DAMAGING WINDS ARE THE PRIMARY CONCERN...ALTHOUGH TORNADOES ARE ALSO POSSIBLE. MONITOR LATER FORECASTS FOR UPDATES ON THIS SITUATION. ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH FROM WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER IT WILL LIKELY BE NEEDED ON WEDNESDAY BETWEEN 5 PM AND 9 PM. ILZ044>046-054>057-061>063-111200- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 329 PM CST TUE NOV 10 2015 ...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA WEDNESDAY EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. AT THIS TIME...IT APPEARS THE GREATEST CHANCE FOR WIDESPREAD SEVERE WEATHER WILL REMAIN FURTHER WEST...MAINLY WEST OF THE I-57 CORRIDOR. HOWEVER...DAMAGING WIND GUSTS WILL STILL BE POSSIBLE WITH A FEW OF THE STORMS AS THEY PUSH INTO EAST-CENTRAL AND SOUTHEAST ILLINOIS BY MID TO LATE EVENING. ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH FROM WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER IT MAY BE NEEDED ON WEDNESDAY BETWEEN 8 PM AND MIDNIGHT. ILZ066>068-071>073-111200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 329 PM CST TUE NOV 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA WEDNESDAY EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. AT THIS TIME...IT APPEARS THE GREATEST CHANCE FOR WIDESPREAD SEVERE WEATHER WILL REMAIN FURTHER WEST...MAINLY WEST OF THE I-57 CORRIDOR. HOWEVER...DAMAGING WIND GUSTS WILL STILL BE POSSIBLE WITH A FEW OF THE STORMS AS THEY PUSH INTO EAST-CENTRAL AND SOUTHEAST ILLINOIS BY MID TO LATE EVENING. ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 30 TO 40 MPH FROM WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER IT MAY BE NEEDED ON WEDNESDAY BETWEEN 8 PM AND MIDNIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 2:12 AM CST | Dense Fog Advisory | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 3 more | 7 hr |
Nearby
Wind Advisories in Illinois, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.